# SDR HNAA0600023

- Difficulty date: April 8, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 52,233 hours, 59,265 cycles
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RIGHT A/C BUSS FELL OFF LINE WITH ASSOCIATED TRU CAUTION LIGHT.  CLEANED NR 2 AC GEN CONNECTOR.
